MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO AWL; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO AWL; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6002-700-000
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during set-up conducted at the user facility the black lens of the device popped off.No patient involvement or procedural delays were reported with this event.
 
Additional Manufacturer Narrative
The reported event that the black lens popped off the device was confirmed through the device inspection.During the visual inspection it was observed that the large led lens is broken off.Any physical impact to the navigated instrument can cause product damage or operational failure due to battery movement.
 
Event or Problem Description

Brand Name
AWL
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6331419
Report Number0001811755-2017-00587
Device Sequence Number1564454
Product Code HAW
UDI-Device Identifier04546540387448
UDI-Public(01)04546540387448
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K012380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number6002-700-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/18/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/15/2017
Supplement Report FDA Received Date03/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1